# SDR QXEA0101161

- Difficulty date: July 5, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 9,686 hours, 12,965 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND NACELLE STAINLESS EXHAUST FIREWALL IS CRACKED ON UPPER RIGHT-HAND SIDE BY UPLOCK ACTUATOR BRACKET MOUNT BOLTS. REPAIRED IAW RD 8-54-806.
